# SDR 08FDEA04519

- Difficulty date: October 24, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 47,916 hours, 12,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70031
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING X-RAY INSPECTION AT STA 6-0, LONGERON - 1 LEFT AFT SECTION EDGE AS MARKED.  CRACK LENGTH APPROXIMATELY 0.5 INCH STA 6-0, LONGERON, 1 LEFT CARRIED OUT REPAIR WITH FABRICATED INTERCOSTAL AS PER   EA NR 1-5310-122615 (TITLE; FUSELAGE - MAIN FRAME - LONGERON 1 LEFT SPLICE REPAIR AT STA 6-00 TO 6-10).  REPAIR LONGERON FABRICATED AS PER DOUGLAS DRAWING A6A7003 AND SRM 53-10-00 FIGURE 2 VOLUME I.  ALL REPAIR PARTS INSTALLED AS PER SRM 53-10-00 FIGURE 2 VOLUME I.  THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
